MAUDE Adverse Event Report: ZOLL CIRCULATION ZOLL IVTM COOL LINE CATHETER; CENTRAL VENOUS CATHETER

ZOLL CIRCULATION ZOLL IVTM COOL LINE CATHETER; CENTRAL VENOUS CATHETER
Model Number CL-2295AE
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis (2100)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The zoll catheter was not returned for investigation.Therefore, a physical investigation could not be performed.A supplemental report will be filed if the product is returned and investigation has been completed.
 
Event or Problem Description
It was reported in the journal article "endovascular cooling versus standard femoral catheters and intravascular complications: a propensity-matched cohort study," that twelve (12) patients in the targeted temperature management (ttm) group presented major complications.This report is 1 of 12.On an unspecified date between (b)(6) 2012 and (b)(6) 2014, a coolgard catheter was placed in patient's femoral vein.The patient was found to have thrombotic complications during cooling.According to the physician, the patient did not have a catheter-related bloodstream infection.The catheter dwell time was 4.2 days.In the clinical study, the physician indicated that the catheterization time was longer than recommended for the ttm period for coolgard catheter.The specific catheter used in the study has not been reported to zoll.As default, the cool line catheter was selected.Patient 2 of 12 (ccr (b)(6))- mfr 3010617000-2018-00184.Patient 3 of 12 (ccr (b)(6))- mfr 3010617000-2018-00185.Patient 4 of 12 (ccr (b)(6))- mfr 3010617000-2018-00186.Patient 5 of 12 (ccr (b)(6))- mfr 3010617000-2018-00187.Patient 6 of 12 (ccr (b)(6))- mfr 3010617000-2018-00188.Patient 7 of 12 (ccr (b)(6))- mfr 3010617000-2018-00189.Patient 8 of 12 (ccr (b)(6))- mfr 3010617000-2018-00190.Patient 9 of 12 (ccr (b)(6))- mfr 3010617000-2018-00191.Patient 10 of 12 (ccr (b)(6))- mfr 3010617000-2018-00192.Patient 11 of 12 (ccr (b)(6))- mfr 3010617000-2018-00193.Patient 12 of 12 (ccr (b)(6))- mfr 3010617000-2018-00194.

Brand Name
ZOLL IVTM COOL LINE CATHETER
Common Device Name
CENTRAL VENOUS CATHETER
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key7275554
Report Number3010617000-2018-00183
Device Sequence Number16438438
Product Code NCX
UDI-Device Identifier00849111075039
UDI-Public00849111075039
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K101987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,l
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 02/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCL-2295AE
Device Catalogue Number8700-0696-40
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2018
Initial Report FDA Received Date02/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;